# SDR AUS20020044

- Difficulty date: January 21, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Mudry CAP 10B
- Engine: Lyc AEIO360B2F
- Propeller: Hofman HO29HM180
- System (JASC): 8000 · Engine Starting System
- Part: Relay
- Part number: S1991A1
- Condition: Faulty
- Location: Engine Starting
- Component: Engine Starting, Lyc, AEIO360B2F
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER RELAY FAULTY.
